# SDR HEEA967632

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4638202007
- Condition: Worn Excess
- Location: Freewheel
- Part time: 2,756 hours
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CAGE WORN BEYOND LIMITS. REPLACED WITH SERVICEABLE CLUTCH S/N 3617, T.T. 2513:45, T.S.I. 0:00.
